American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information   
View Article: PDF

[3] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[4] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information   
View Article: PDF

[5] Peter Borwein, Stephen K. K. Choi and Michael Coons. Completely multiplicative functions taking values in ${-1,1}$. Trans. Amer. Math. Soc. 362 (2010) 6279-6291. MR 2678974.
Abstract, references, and article information
View Article: PDF

[6] D. A. Goldston, S. W. Graham, J. Pintz and C. Y. Yildirim. Small gaps between primes or almost primes. Trans. Amer. Math. Soc. 361 (2009) 5285-5330. MR 2515812.
Abstract, references, and article information   
View Article: PDF

[7] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF

[8] Alan K. Haynes and Kosuke Homma. The group ring of $\mathbb {Q}/\mathbb {Z}$ and an application of a divisor problem. Proc. Amer. Math. Soc. 137 (2009) 1285-1293. MR 2465650.
Abstract, references, and article information   
View Article: PDF

[9] Igor E. Shparlinski. Character sums over shifted smooth numbers. Proc. Amer. Math. Soc. 135 (2007) 2699-2705. MR 2317942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andreas Weingartner. The distribution functions of $\sigma(n)/n$ and $n/\varphi(n)$. Proc. Amer. Math. Soc. 135 (2007) 2677-2681. MR 2317939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Koji Suzuki. Approximating the number of integers without large prime factors. Math. Comp. 75 (2006) 1015-1024. MR 2199567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kevin Ford, Mizan R. Khan, Igor E. Shparlinski and Christian L. Yankov. On the maximal difference between an element and its inverse in residue rings. Proc. Amer. Math. Soc. 133 (2005) 3463-3468. MR 2163580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew Granville. It is easy to determine whether a given integer is prime. Bull. Amer. Math. Soc. 42 (2005) 3-38. MR 2115065.
Abstract, references, and article information   
View Article: PDF

[14] Koji Suzuki. An estimate for the number of integers without large prime factors. Math. Comp. 73 (2004) 1013-1022. MR 2031422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeffrey J. Holt. The minimal number of solutions to $\phi(n)=\phi(n+k)$. Math. Comp. 72 (2003) 2059-2061. MR 1986821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew Granville and K. Soundararajan. Large character sums. J. Amer. Math. Soc. 14 (2001) 365-397. MR 1815216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Todd Cochrane and Robert E. Dressler. Gaps between integers with the same prime factors. Math. Comp. 68 (1999) 395-401. MR 1613691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Balasubramanian and S. V. Nagaraj. Density of Carmichael numbers with three prime factors. Math. Comp. 66 (1997) 1705-1708. MR 1422784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard F. Lukes, Renate Scheidler and Hugh C. Williams. Further tabulation of the Erdös-Selfridge function. Math. Comp. 66 (1997) 1709-1717. MR 1422791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Simon Hunter and Jonathan Sorenson. Approximating the number of integers free of large prime factors. Math. Comp. 66 (1997) 1729-1741. MR 1423076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eric Bach and Ren\a’e Peralta. Asymptotic semismoothness probabilities . Math. Comp. 65 (1996) 1701-1715. MR 1370848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Antal Balog and Carl Pomerance. The distribution of smooth numbers in arithmetic progressions . Proc. Amer. Math. Soc. 115 (1992) 33-43. MR 1089401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Friedlander, Andrew Granville, Adolf Hildebrand and Helmut Maier. Oscillation theorems for primes in arithmetic progressions and for sifting functions . J. Amer. Math. Soc. 4 (1991) 25-86. MR 1080647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ferrell S. Wheeler. Two differential-difference equations arising in number theory . Trans. Amer. Math. Soc. 318 (1990) 491-523. MR 963247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Adolf Hildebrand. On the local behavior of $\Psi(x,y)$ . Trans. Amer. Math. Soc. 297 (1986) 729-751. MR 854096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Adolf Hildebrand and Gérald Tenenbaum. On integers free of large prime factors . Trans. Amer. Math. Soc. 296 (1986) 265-290. MR 837811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kevin S. McCurley. The least $r$-free number in an arithmetic progression . Trans. Amer. Math. Soc. 293 (1986) 467-475. MR 816304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2